# SDR UIEA2018102502341

- Difficulty date: October 22, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,325 hours, 19,926 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Irs
- Part number: HG1050AD15
- Part serial: 5126
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO 1 FMC EICAS MSG ENROUTE, SCRATCH PAD MSG SHOWED SPLIT IRS. R&R LEFT AND CENTER IRS IAW AMM 34-21-01, OPS CHECK NORMAL.
